ease leaky gut?
Jan 31, 2007
I have been on viracept and combivir for about ten years, and have not yet found a way to ease leaky gut syndrome. sometimes the bloating is so bad I can hardly breathe.Any ideas? thank you
Response from Dr. Young
Thanks for your post.
You're definitely a survivor-- 10 years on the nelfinavir (Viracept) regimen and "leaky gut" syndrome. In past days, we'd dose nelfinavir with the antidiarrheal medication Lomotil or Immodium; taking the medication with calcium (TUMS) sometimes helped.
At this point though it might be worth discussing updating your regimen with your HIV treater- particularly in light of your side effect issues. There are many newer medications that should improve on the diarrhea efffects.
Hope this helps, let us know how things turn out. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands Could I Have Acute HIV Infection
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Severe Chest Pain And Vaginal Bleeding
- Can You Get Anything Sucking Someone's Cock Without A Condom?
- Can You Get Hiv From Sucking On A Woman's Breast?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.